# SDR CHQA000501

- Difficulty date: November 28, 2001
- Submitted: August 4, 2004
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 4,360 hours, 3,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN CABIN WITH ANTI-ICE ON, FOUND RH ENGINE FUEL NOZZLES WORN REMOVED AND REPLACED NOZZLES.
